MathSciNet Relay Station
MathSciNet bibliographic data
MR2967833 65L99 (34A45)
Khuri, S. A.; Sayfy, A. A Laplace variational iteration strategy for the solution of differential equations. Appl. Math. Lett. 25 (2012), no. 12, 2298–2305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement